# SDR AALA201505289005

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5311001803201
- Condition: Out Of Adjust
- Location: Cockpit
- Part time: 49,110 hours, 18,146 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE WINDOW WILL NOT OPEN, CANNOT MOVE LOCKING HANDLE WITHOUT EXTREME EFFORT.  ADJUSTED THE CAPTAIN'S SLIDING WINDOW.  OPERATIONALLY CHECKS GOOD.
